# SDR SWAA2024061301239

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,737 hours, 13,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FORWARD JUMPSEAT FLASHLIGHT PRESS TO TEST BUTTON NOT WORKING.<[01] PROPERLY POSITIONED FLASHLIGHT IN HOLDER AND OPS CK GOOD PER AMM 25-64-00.
